| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device locked up when charging defibrillation.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There were no adverse consequences to the patient as a result of the reported event.
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank. stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
Additional Manufacturer Narrative
A stryker service representative performed an initial evaluation of the customer¿s device and was able to verify but not able to duplicate the reported issue.The therapy pcba was replaced as a precaution.Proper device operation was observed through functional and performance testing.The device was subsequently returned to the customer.Stryker further evaluated the replaced part at the product assessment center (pac) and was not able to duplicate the reported issue.A cause of the reported issue could not be determined.